# SDR USAA040393

- Difficulty date: July 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DELAMINATED 12 INCHES BY 3 INCHES WIDE DELAMINATED, LT WING T/E FLAP, TRAILING EDGE DELAMINATED, 15 INCHES FROM INBOARD END.  REMOVED SKIN AND CORE, INSTALLED NEW SECTION AND TOP DOUBLER PER BOEING SRM 51-70-10.  (M)
